urologist-icon
Lower back dull pain
A month ago, I had developed some blisters in my mouth and was on antibiotics for its cure. After 3 days of intake, I felt nauseatic and my body stopped its digestion processes. I met a gastroentrologist and he made me take Dompan, and My illness relieved. But from 2-3 days, I am feeling dizzy and little nauseatic. I feel uneasiness in my chest and stomach area. Also there is a dull pain in my lower back and tummy as if there's some kind of pressure. I cannot urinate smoothly and sometimes it has dark yellow color. I am scared.
31 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vikram Sagar T.V
Nephrologist/Renal Specialist 13 yrs exp Madurai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Please go to a hospital and consult a physician.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Dull back pain during late pregnancy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.